# SDR 2001UALA01306

- Difficulty date: June 27, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 66,598 hours, 38,139 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211LB
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R1DOOR EMERGENCY EXIT EXTERIOR LIGHT IS INOPERABLE. BATTERY ASSY IS MISSING. INSTALLED MISSING BATTERY ASSY. OPERATIONS CHECK NORMAL.
